| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided; best estimate is between september 2017 and march 2018.(b)(4).It was indicated that the device is not returning for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the zxr00 11.0 diopter intraocular lens (iol) was implanted on (b)(6) 2017, into the patient¿s left eye (os).It was later explanted on (b)(6) 2018, and replaced with a zcb00 11.5 diopter, due to visual disturbance (persistent concentric rings).There was no incision enlargement, vitrectomy, or sutures used.The account commented that the lens was repositioned.The explanted lens will not be returned for evaluation.Reportedly, the patient is ok.No additional information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.